# SDR GTIA2015010201476

- Difficulty date: January 2, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 4,873 hours, 2,164 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE HAS LOW PRESSURE.  THE R2 DOOR ASSIST BOTTLE WAS SERVICED IAW AMM 52-10-00.
